# SDR DALA2020030401596

- Difficulty date: March 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 38,921 hours, 20,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. INTERNAL SKIN FR65 AND STR-32L IN AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN FR65 AND STR 32L IN AFT CARGO COMPARTMENT AS PER ER/A 585568-14 REV.O AND ER/A 585568-14.
